Combinatorics

[51] Large induced forests in graphs

Lingsheng Shi Tsinghua Hongyu Xu Tsinghua

Combinatorics mathscidoc:1804.06007

2017
[ Download ] [ 2018-04-03 15:06:10 uploaded by lshi ] [ 741 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[52] Curvature aspects of graphs

F. BAUER Max Planck Institute for Mathematics in the Sciences F. CHUNG University of California, San Diego Yong Lin Renmin University of China Yuan Liu Institute of Computational Mathematics and Scientific/Engineering Computing. Chinese Academy of Sciences

Combinatorics Geometric Analysis and Geometric Topology mathscidoc:1804.06006

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 145, 2033-2042, 2017.1
[ Download ] [ 2018-04-03 14:58:45 uploaded by linyong01 ] [ 657 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[53] The existence and nonexistence of global solutions for a semilinear heat equation on graphs

Yong Lin Renmin University of China Yiting Wu Renmin University of China

Analysis of PDEs Combinatorics mathscidoc:1804.03003

Calculus of Variations and Partial Differential Equations, 56, 2017.3
[ Download ] [ 2018-04-03 14:46:58 uploaded by linyong01 ] [ 742 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[54] Stochastic completeness for graphs with curvature dimension conditions

Bobo Hua Fudan University Yong Lin Renmin University of China

Combinatorics Geometric Analysis and Geometric Topology mathscidoc:1804.06005

Advances in Mathematics, 306, 279-302, 2017.1
[ Download ] [ 2018-04-03 14:44:47 uploaded by linyong01 ] [ 682 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[55] Kazdan–Warner equation on graph

Alexander Grigor’yan University of Bielefeld Yong Lin Renmin University of China Yunyan Yang Renmin University of China

Analysis of PDEs Combinatorics mathscidoc:1804.03002

Calculus of Variations and Partial Differential Equations, 55, 2016.7
[ Download ] [ 2018-04-03 14:41:53 uploaded by linyong01 ] [ 582 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[56] Yamabe type equations on graphs

Alexander Grigor’yan University of Bielefeld Yong Lin Renmin University of China Yunyan Yang Renmin University of China

Analysis of PDEs Combinatorics mathscidoc:1804.03001

Journal of Differential Equations, 261, 4924-4943, 2016.2
[ Download ] [ 2018-04-03 14:37:42 uploaded by linyong01 ] [ 585 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[57] Cohomology of digraphs and (undirected) graphs

ALEXANDER GRIGOR’YAN University of Bielefeld Yong Lin Renmin University of China YURI MURANOV University of Warmia and Mazury Shing-Tung Yau Harvard University

Combinatorics mathscidoc:1804.02001

ASIAN JOURNAL OF MATHEMATICS, 887-932, 2015.9
[ Download ] [ 2018-04-03 14:32:32 uploaded by linyong01 ] [ 606 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[58] Li-Yau inequality on graphs

Frank Bauer Harvard University Paul Horn University of Denver Yong Lin Renmin University of China Gabor Lippner Northeastern University Dan Mangoubi Hebrew University Shing-Tung Yau Harvard University

Combinatorics Differential Geometry mathscidoc:1804.06004

Journal of differential geometry, 99, 359-405, 2015.6
[ Download ] [ 2018-04-03 14:27:49 uploaded by linyong01 ] [ 524 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[59] Ricci-flat graphs with girth at least five

Yong Lin Renmin University of China Linyuan Lu University of South Carolina S.-T. Yau Harvard University

Combinatorics mathscidoc:1804.06003

communications in analysis and geometry, 22, 1-17, 2014.7
[ Download ] [ 2018-04-03 14:22:51 uploaded by linyong01 ] [ 681 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[60] Harnack inequalities for graphs with non-negative Ricci curvature

Fan Chung University of California, SanDiego Yong Lin Renmin University o China S.-T. Yau Harvard University

Combinatorics Geometric Analysis and Geometric Topology mathscidoc:1804.06002

Journal of Mathematical Analysis and Applications, 415, 25-32, 2014.1
[ Download ] [ 2018-04-03 14:15:31 uploaded by linyong01 ] [ 619 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved